Convergence functions and their related topologies

D. Kent

Fundamenta Mathematicae (1964)

  • Volume: 54, Issue: 2, page 125-133
  • ISSN: 0016-2736

How to cite

top

Kent, D.. "Convergence functions and their related topologies." Fundamenta Mathematicae 54.2 (1964): 125-133. <http://eudml.org/doc/213753>.

@article{Kent1964,
author = {Kent, D.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {125-133},
title = {Convergence functions and their related topologies},
url = {http://eudml.org/doc/213753},
volume = {54},
year = {1964},
}

TY - JOUR
AU - Kent, D.
TI - Convergence functions and their related topologies
JO - Fundamenta Mathematicae
PY - 1964
VL - 54
IS - 2
SP - 125
EP - 133
LA - eng
KW - topology
UR - http://eudml.org/doc/213753
ER -

NotesEmbed ?

top

You must be logged in to post comments.